Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 41, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Sep 26, 2009, 5:35 PM CDT for Ohio County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2009, 5:35 PM CDT (22:35 UTC)
- Expired
- Sep 26, 2009, 6:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Ohio County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 262235
TORLMK
KYC183-262300-
/O.NEW.KLMK.TO.W.0041.090926T2235Z-090926T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM CDT SAT SEP 26 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL OHIO COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 600 PM CDT...
* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BEAVER
DAM...MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
CROMWELL AROUND 540 PM CDT...
ROSINE AROUND 545 PM CDT...
BAIZETOWN AROUND 550 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY...BATHROOM...OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
&&
LAT...LON 3753 8667 3742 8663 3740 8663 3732 8674
3735 8691 3748 8694
TIME...MOT...LOC 2235Z 274DEG 18KT 3739 8682
$$
AML1 follow-up statement
000
WWUS53 KLMK 262256
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM CDT SAT SEP 26 2009
KYC183-262306-
/O.EXP.KLMK.TO.W.0041.000000T0000Z-090926T2300Z/
OHIO KY-
556 PM CDT SAT SEP 26 2009
...THE TORNADO WARNING FOR CENTRAL OHIO COUNTY WILL EXPIRE AT 600 PM
CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
TORNADIC. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN...GUSTY WINDS...AND HAIL.
LAT...LON 3753 8667 3742 8663 3740 8663 3732 8674
3735 8691 3748 8694
TIME...MOT...LOC 2256Z 274DEG 18KT 3738 8669
$$
AMLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 26, 2:12 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Sep 26, 2:12 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT SAT SEP 26 2009 .SHORT TERM (TONIGHT AND SUNDAY)... COLD POCKET ASSOCIATED WITH THE UPPER LEVEL LOW NOW OVER CENTRAL MISSOURI WILL APPROACH THE REGION LATER THIS AFTERNOON AND EVENING. STILL EXPECT SCATTERED SHOWERS AND STORMS TO FORM AHEAD OF THIS POCKET...WITH PERHAPS A STORM OR TWO TAKING ADVANTAGE OF THE MID LEVEL INSTABILITY AND DROPPING SMALL HAIL AND GUSTY WINDS. GIVEN POTENTIAL FOR SOME OF THESE NEW STORMS TO STILL MAKE IT INTO THE EASTERN CWA...WHICH GOT A DELUGE OF RAIN THIS MORNING...FEEL COMPELLED TO EXTEND THE FLASH FLOOD WATCH. WILL LET IT GO TO MIDNIGHT TONIGHT...THEN SHOULD SEE RAIN CHANCES DROP OFF IN FAVOR OF FOG AND LOW CLOUD FORMATION. AREA WILL DRY OUT QUICKLY LATER TONIGHT...WITH DEWPOINTS DROPPING INTO THE MID TO UPPER 50S SUNDAY MORNING. EXPECT CLEARING SKIES DURING THE DAY...WITH HIGHS A COUPLE OF DEGREES BELOW NORMAL. NOTE: FOR AN IMPRESSIVE MAP OF RAINFALL TOTALS THROUGH 8 AM THIS MORNING...CHECK OUT OUR TOP NEWS OF THE DAY STORY ON OUR WEBPAGE WEATHER.GOV/LMK. .LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)... AN UPPER LEVEL TROUGH WILL DROP DOWN OVER THE MIDWEST ON MONDAY BRINGING A CHANGE TO COOLER DRIER WEATHER FOR MUCH OF THE WORK WEEK. AN UPPER LEVEL RIDGE WILL NOSE INTO THE REGION WED/THURS ALLOWING TEMPS TO MODERATE A BIT. THEN A LOW PRESSURE SYSTEM TRAVERSING THE NORTHERN PLAINS SHOULD ALLOW A COOL FRONT TO APPROACH THE AREA FRI/SAT...BRINGING ANOTHER SHOT AT PRECIP AND COOLER TEMPS AGAIN. SUNDAY NIGHT THROUGH WEDNESDAY... HAVE ADDED A SLIGHT CHANCE OF LIGHT RAIN SHOWERS INTO THE NORTHERN FORECAST AREA (FA) FOR SUNDAY NIGHT AS ALL SHORT RANGE MODELS AGREE THAT THE GREAT LAKES LOW PRESSURE SYSTEM WILL DRAG A COOL FRONT ACROSS THE REGION SUNDAY NIGHT. MOISTURE AND FORCING WILL BE LIMITED TO OUR NORTHERN FA HOWEVER...SO HAVE KEPT THE SOUTH DRY ATTM. AFTER THE FRONT PASSES EARLY MONDAY MORNING...COOLER TEMPS WILL INVADE THE REGION AND SKIES WILL CLEAR. EXPECT A BRISK WESTERLY WIND MONDAY AFTERNOON WITH HIGH TEMPERATURES IN THE UPPER 60S TO AROUND 70. CONDITIONS WILL REMAIN DRY MONDAY THROUGH WEDNESDAY WITH THE UPPER TROUGH SLOWLY MOVING EAST OVERHEAD AND SFC HIGH PRESSURE WORKING INTO THE AREA TUES/WED. WE/LL SEE OUR COOLEST TEMPS ON TUES AS THE 2 TO 4 DEGREE C H85 COLD CORE MOVES OVERHEAD. HIGH TEMPS ON TUESDAY WILL ONLY MAKE IT INTO THE MID TO UPPER 60S WITH NIGHT TIME LOWS TUESDAY NIGHT DROPPING INTO THE LOWER 40S. THURSDAY THROUGH SATURDAY... BY THURSDAY...TEMPERATURES WILL MODERATE SOME INTO THE MID 70S AS AN UPPER LEVEL RIDGE MOVES OVERHEAD. FRI/SAT ANOTHER LOW PRESSURE SYSTEM WILL ATTEMPT TO PUSH PRECIP AND A FRONTAL BOUNDARY OVER THE AREA. HAVE CONTINUED POPS FOR THIS TIME PERIOD ALTHOUGH MODELS DIFFER SLIGHTLY AS TO HOW FAR EAST THE PRECIP WILL TRAVEL GIVEN THE RIDGING IN PLACE. IF LATEST MODEL RUNS PLAY OUT...WE SHOULD SEE PRECIP SOMETIME FRI/SAT WITH TEMPERATURES COOLING BACK INTO THE 60S FOR HIGHS SAT/SUN. && .AVIATION (18Z TAFS)... FOCUS FOR THE AFTERNOON WILL SHIFT TO MORE SCATTERED TYPE STORMS COMPARED TO THE STEADY RAINS OVER KBWG AND KLEX EARLIER. LINE OF SHOWERS HAS DEVELOPED EAST OF KBWG...SO WILL POSTPONE NEXT ROUND OF STORMS TILL LATE AFTN AND EARLY EVENING...THOUGH CURRENT MVFR DECK OF CLOUDS MAY STILL STICK AROUND FOR A COUPLE OF HOURS TILL THEN. STORMS COULD BRING IFR VSBY AND CIGS AS WELL AS GUSTY WINDS. NEXT UP WILL BE A PERIOD OF LIFR CIGS AND IFR VSBY TOWARD DAYBREAK...AS LOW LEVEL MOISTURE WILL STICK AROUND THROUGH THE NIGHT. KSDF HAS A LOWER CHANCE FOR STORMS THIS AFTERNOON...BUT STILL SHOULD SEE SOME DEVELOPMENT BY LATE AFTERNOON. SIMILAR TO KBWG...KSDF IS DEALING WITH SOME LOW STRATUS IN THE MVFR RANGE THIS AFTERNOON. EXPECT PREVAILING IMPROVEMENT...SAVE FOR MVFR CONDITIONS RETURNING BRIEFLY WITH SHOWERS. OVERNIGHT SHOWERS WILL END...BUT MAY AGAIN SEE MVFR VSBYS AND CIGS IN LOW STRATUS AND FOG AGAIN. FOR KLEX...LIGHT RAINS CONTINUE WITH MVFR CIGS. EXPECT A LULL BY MID AFTN...THEN A RETURN TO STORMS WITH MVFR AND POSSIBLY IFR CONDITIONS AROUND SUNSET. SHOWERS SHOULD END AROUND MIDNIGHT...BUT CONDITIONS WILL DETERIORATE WITH MVFR VSBY AND IFR CIGS EARLY SUNDAY. BASES WILL BE SLOW TO RISE THROUGH SUNDAY MORNING. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH THROUGH MIDNIGHT TONIGHT FOR KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082. && SHORT TERM...RJS LONG TERM...AML AVIATION...RJS
Hazardous weather outlook, Sep 26, 2:24 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 324 PM EDT SAT SEP 26 2009 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 271930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 324 PM EDT SAT SEP 26 2009 /224 PM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. SOME OF THESE STORMS...ESPECIALLY WEST OF INTERSTATE 65... COULD BE SEVERE WITH LARGE HAIL AND SEVERE WIND GUSTS BEING THE MAIN THREATS. THE SEVERE THREAT WILL DECLINE SHORTLY AFTER SUNSET THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WINDS...AND HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-271930- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 324 PM EDT SAT SEP 26 2009 /224 PM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH THE EVENING HOURS WILL CONTINUE TO POSE A FLASH FLOOD THREAT. ANY THUNDERSTORMS WITH HEAVY RAINS FALLING ON ALREADY WELL SATURATED GROUNDS FROM RAINFALL THIS MORNING ARE EXPECTED TO CAUSE FLOODING ON ROADWAYS AND MAY CAUSE SMALLER CREEKS TO OVERFLOW. PAY CLOSE ATTENTION TO POTENTIAL FLOOD WARNINGS AND ADVISORIES THIS EVENING...ESPECIALLY IF YOU LIVE IN A FLOOD PRONE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. RJS/AML
In the hours before
Special weather statement, Sep 26, 3:11 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 411 PM EDT SAT SEP 26 2009 KYZ070-262100- LOGAN- 311 PM CDT SAT SEP 26 2009 ...STRONG THUNDERSTORM WITH HEAVY RAIN...SMALL HAIL...AND STRONG WINDS... AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF RUSSELLVILLE...OR 18 MILES NORTHEAST OF ELKTON...AND MOVING EAST AT 15 MPH. OCCASIONAL LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR AUBURN AROUND 350 PM CDT. NEAR AUBURN AROUND 355 PM CDT. NEAR SOUTH UNION AROUND 400 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && DK
Special weather statement, Sep 26, 3:59 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 459 PM EDT SAT SEP 26 2009 KYZ070>072-262145- LOGAN-SIMPSON-WARREN- 359 PM CDT SAT SEP 26 2009 ...STRONG THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS... AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 13 MILES WEST OF BOWLING GREEN...AND MOVING EAST AT 15 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THESE STORMS. THIS STORM WILL BE... NEAR BOWLING GREEN AROUND 445 PM CDT. THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND 7. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && AML
Special weather statement, Sep 26, 4:49 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 549 PM EDT SAT SEP 26 2009 INZ076-083-262215- DUBOIS-ORANGE- 549 PM EDT SAT SEP 26 2009 ...STRONG THUNDERSTORMS WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS... AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF SHOALS TO 6 MILES NORTHWEST OF DALE...OR ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF BEDFORD TO 24 MILES NORTH OF ROCKPORT...AND MOVING EAST AT 35 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR PAOLI AROUND 615 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && DK
Special weather statement, Sep 26, 5:03 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 603 PM EDT SAT SEP 26 2009 KYZ071>073-262245- ALLEN-SIMPSON-WARREN- 503 PM CDT SAT SEP 26 2009 ...STRONG THUNDERSTORM WITH HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS... AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST AT 15 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR SCOTTSVILLE AROUND 545 PM CDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 6. THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 1 AND 4. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && AML
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 7:26 PM CDT | Areal Flood Advisory | LMK | Shelby, Spencer | 109 min |
| Sep 25, 9:19 PM CDT | Areal Flood Advisory | LMK | Fayette, Jessamine, Mercer, Woodford | 116 min |
| Sep 25, 9:45 PM CDT | Flash Flood Warning | LMK | Clark, Fayette, Jessamine | 3 hr |
| Sep 26, 4:17 AM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 3 hr |
| Sep 26, 4:47 AM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison | 3 hr |
| Sep 26, 5:45 AM CDT | Flash Flood Warning | LMK | Clark, Fayette | 3 hr |
| Sep 26, 6:48 AM CDT | Flash Flood Warning | LMK | Jessamine | 3 hr |
| Sep 26, 6:57 AM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 3 hr |
| Sep 26, 7:21 AM CDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Sep 26, 7:23 AM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 112 min |
| Sep 26, 7:50 AM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Sep 26, 8:39 AM CDT | Areal Flood Advisory | LMK | Clark, Fayette | 51 min |
| Sep 26, 9:35 AM CDT | Areal Flood Advisory | LMK | Jessamine | 55 min |
| Sep 26, 10:31 AM CDT | Areal Flood Advisory | LMK | Jessamine | 119 min |
| Sep 26, 4:35 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 25 min |
| Sep 26, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 38 min |
| Sep 26, 5:16 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 44 min |
| Sep 26, 5:54 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 36 min |
| Sep 26, 6:31 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.